I really need some advice/ help.
I was diagnosed with PC in September 2015 went on 6 months of Prostrap and Zoladex injections. Finishing with 20 sessions of RT in 25 days ending in April 2016. My point ever since July 2016 every 3 months on average for some unknown reason I suddenly want to be sick, then I end up sleeping all day the 2nd day a raised rash starts on the right hand side and by the following day it has spread right across the midriff.then on the 3rd day I then that night I get the shivers and shakes. The rash takes average some 5 to 6 weeks to eventually disappear.
when I’ve contacted and spoke to my cancer nurse they told me at the time it could be a side effect of the medication but can take 6 months to come out of my system. Since then I’ve been to my GP several times seen him when I’ve had the condition he was of the same opinion. Eventually he booked an appointment with a dermatologist in August 2017 and my appointment was December 13th. He told me it not a skin condition because at that time I hadn’t had an attack so I was only able to show him photos.
My point being has anyone had a similar conditions since having the above treatments?
I’m thinking is it a side effect of the Prostrap / Zoladex injections or of the RT?
I’m hoping someone out there could give some advice?